A remark on the Lion-Rolin Preparation Theorem for LA-functions
Annales Polonici Mathematici, Tome 71 (1999) no. 2, pp. 195-197
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
A correct formulation of the Lion-Rolin Preparation Theorem for logarithmic-subanalytic functions (LA-functions) is given.
Keywords:
subanalytic function, logarithmic-subanalytic function, reducible
Affiliations des auteurs :
Wiesław Pawłucki 1 ; Artur Piękosz 1
@article{10_4064_ap_71_2_195_197,
author = {Wies{\l}aw Paw{\l}ucki and Artur Pi\k{e}kosz},
title = {A remark on the {Lion-Rolin} {Preparation} {Theorem} for {LA-functions}},
journal = {Annales Polonici Mathematici},
pages = {195--197},
year = {1999},
volume = {71},
number = {2},
doi = {10.4064/ap-71-2-195-197},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-71-2-195-197/}
}
TY - JOUR AU - Wiesław Pawłucki AU - Artur Piękosz TI - A remark on the Lion-Rolin Preparation Theorem for LA-functions JO - Annales Polonici Mathematici PY - 1999 SP - 195 EP - 197 VL - 71 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap-71-2-195-197/ DO - 10.4064/ap-71-2-195-197 LA - en ID - 10_4064_ap_71_2_195_197 ER -
%0 Journal Article %A Wiesław Pawłucki %A Artur Piękosz %T A remark on the Lion-Rolin Preparation Theorem for LA-functions %J Annales Polonici Mathematici %D 1999 %P 195-197 %V 71 %N 2 %U http://geodesic.mathdoc.fr/articles/10.4064/ap-71-2-195-197/ %R 10.4064/ap-71-2-195-197 %G en %F 10_4064_ap_71_2_195_197
Wiesław Pawłucki; Artur Piękosz. A remark on the Lion-Rolin Preparation Theorem for LA-functions. Annales Polonici Mathematici, Tome 71 (1999) no. 2, pp. 195-197. doi: 10.4064/ap-71-2-195-197
Cité par Sources :